# SDR 95ZZZX5207

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1333H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780154
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 67639011
- Condition: Broken
- Location: Throttle
- Part time: 14,391 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT FOUND THAT THROTTLE MOVEMENT INEFFECTIVE AND HE COULD NOT REDUCE POWER (ENGINE WAS AT FULL TAKEOFF POWER).  PILOT RETURNED TO AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE THROTTLE CABLE HAD WORN COMPLETELY THROUGH APPROXIMATELY 3 INCHES FROM THE SWAGED FITTING AT THE ENGINE END OF THE CABLE.  THE WIRE ROPE IS CONTAINED IN A HOUSING, AND DUE TO THE FACT THAT BOTH END FITTINGS ARE SWAGED ONTO THE WIRE ROPE, IT IS NOT POSSIBLE TO ACCESS THE CABLE TO INSPECT IT FOR WEAR.
